# SDR SWIA200718231

- Difficulty date: May 14, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 30,514 hours, 40,224 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT THE GATE WITH PACKS RUNNING OFF OF APU BLEED, THE PACK SMELLED HOT AND THE LAV SMOKE DETECTOR WAS SET OFF.  RAN PACKS ON GROUND WITH APU BLEED AND ENGINE BLEED.  NO SMOKE OR ODOR WAS NOTICED IN CABIN.  OPS CHECK GOOD.
